Weird NDE =| during OD suicide attempt

Discussion in 'After Effects' started by bobsmurf, Jul 5, 2012.

Thread Status:
Not open for further replies.
  1. bobsmurf

    bobsmurf New Member

    Last two week , i overdosed <edit mod total eclipse method> . Basically on impulse and half planned(did research on internet that it would not cause kidney damage but just cardiac arrest

    After swallowed 40++ of them , i just went to sleep. Had a weird dream where i travel in a weird pattern of shape and colours like those in olden days screensaver. Then i somewhat like went and lie down in coffin like shape something until i heard my name.

    It was my family who called me, well i woke up thinking 7 years has passed. Seeing my family become 7 years older and stuff, and i talking nonsense(basically was half conscious i think). Couldnt even walk , it feel although im starting to learn to walk again. Heard from my parent i vomited quite a lot and most of time in nausea state .Well everything gradually came back to normal after 6 hour when i came back to my sense.

    Parent didnt even know i overdosed until i told them. Funny thing that i recovered without any medical help

    Yadeh yadeh after that they brought me to hospital for check up , and doctor say everything was fine no damage to body and was referred to psychiatric.

    The psychiatrist put me on anti depressant and gave me some advice that didnt really didnt help. Later since was on medical leave from university delaying my graduation since i cant concentrate study anyways.

    Now still feeling like shit since ill be delaying my graduation and my problem havent solve. Next time maybe i would try by <edit mod total eclipse method> to end my life.
     
    Last edited by a moderator: Jul 6, 2012
  2. total eclipse

    total eclipse SF Friend Staff Alumni

    I hope your antidepressants have kicked in hun and you feel better. if not contact your pdoc and see what other meds you could try I hope you will be able to get back to your education soon hun but getting stable is the most important thing right now hugs
     
  3. Keep trying different meds till your feeling better, hopefully something would of kicked in to help you
     
  4. catecholamine

    catecholamine Well-Known Member

    I don't know if you could really call it a NDE, 'cause I doubt you nearly died...but I will say that OD's can make you have weird dreams, make you hallucinate, have delusions, and so on. They can make you see, feel, hear, and think some odd things.
     
Thread Status:
Not open for further replies.